# SDR SWAA2022082940354

- Difficulty date: August 10, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193CR
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 193CR WING TO BODY FAIRING AT LOWER FUSELAGE 2022-418575 / [01] TOOL USED: CALIPER P/N:500-464 P/N:15331926 DUE DATE: 28-SEP-22;[02] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18165044 DUE DATE:28-FEB-23.;[03] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 18820026 ; DUE DATE 08-MAR-23.;[04] REPAIRED ACCESS PANEL 193CR WING TO BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED
